Alert archive / Kentucky / Flash Flood Warnings in 2011

Flash Flood Warning 44, NWS Paducah, KY

April 26, 20118 counties in Kentucky; Posey County, Vanderburgh County, Indiana; 7 counties in Illinois

NWS Paducah, KY issued this flash flood warning at Apr 26, 2011, 9:04 PM CDT for 8 counties in Kentucky; Posey County, Vanderburgh County, Indiana; 7 counties in Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2011, 9:04 PM CDT (02:04 UTC)
Expired
Apr 27, 2011, 3:00 AM CDT
In force
6 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Jefferson County, IL, Perry County, IL, Wayne County, IL, White County, IL, Posey County, IN, Vanderburgh County, IN, Christian County, KY, Henderson County, KY, Hopkins County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Union County, KY, Webster County, KY

The radar

The Evansville,IN radar (KVWX), 66 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 9:17 PM CDTFLASH FLOODMortons Gap, KYWATER STANDING AND ACROSS SOME ROADS BETWEEN MORTONS GAP TO EARLINGTON INHOPKINS COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.1 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1852 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1852 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1222 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
1.3
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

507 
WGUS53 KPAH 270204
FFWPAH
ILC055-059-065-081-145-191-193-INC129-163-KYC047-101-107-149-177-219-
225-233-270800-
/O.NEW.KPAH.FF.W.0044.110427T0204Z-110427T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
904 PM CDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  IN WESTERN ENTUCKY...HENDERSON...HOPKINS...MCLEAN...UNION...
  WEBSTER...CHRISTIAN...MUHLENBERG...TODD...
  IN SOUTHERN ILLINOIS...FRANKLIN...HAMILTON...JEFFERSON...PERRY
  WAYNE...WHITE...GALLATIN...
  IN SOUTHWEST INDIANA...POSEY...VANDERBURGH...
  
* UNTIL 300 AM CDT WEDNESDAY.

* AT 855 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
A LARGE AREA OF THUNDERSTORMS CAPABLE OF PRODUCING TORRENTIAL 
RAINFALL AND FLASH FLOODING MOVING INTO THE WARNED AREA. THIS IS A 
VERY DANGEROUS SITUATION AS HEAVY RAINFALL WILL CAUSE RAPID RISES ON 
AREA CREEKS AND STREAMS AND EXACERBATE ONGOING FLOODING ISSUES. 

* LOCATIONS IN THE WARNING INCLUDE...
  MCLEANSBORO...
  ENFIELD...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3826 8815 3817 8748 3778 8728 3768 8742
      3756 8705 3734 8712 3737 8709 3713 8690
      3666 8707 3665 8707 3665 8769 3715 8768
      3754 8802 3761 8838 3791 8838 3795 8960
      3821 8959 3822 8917 3861 8870 3861 8815

$$
1 follow-up statement
371 
WGUS73 KPAH 270414
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1114 PM CDT TUE APR 26 2011

ILC055-059-065-081-145-191-193-INC129-163-KYC047-101-107-149-177-219-
225-233-270800-
/O.CON.KPAH.FF.W.0044.000000T0000Z-110427T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GALLATIN IL-FRANKLIN IL-PERRY IL-HAMILTON IL-WHITE IL-JEFFERSON IL-
WAYNE IL-VANDERBURGH IN-POSEY IN-HENDERSON KY-UNION KY-MCLEAN KY-
WEBSTER KY-HOPKINS KY-MUHLENBERG KY-CHRISTIAN KY-TODD KY-
1114 PM CDT TUE APR 26 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
WAYNE...JEFFERSON...HAMILTON...PERRY AND FRANKLIN COUNTIES IN SOUTH
CENTRAL ILLINOIS...AND WHITE COUNTY IN SOUTHEAST ILLINOIS...AND
GALLATIN COUNTY IN SOUTHERN ILLINOIS...AND POSEY AND VANDERBURGH
COUNTIES IN SOUTHWEST INDIANA...AND HOPKINS...WEBSTER...MCLEAN...
UNION AND HENDERSON COUNTIES IN NORTHWEST KENTUCKY...AND TODD...
CHRISTIAN AND MUHLENBERG COUNTIES IN SOUTH CENTRAL KENTUCKY...

AT 1113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LARGE AREA OF SHOWERS AND THUNDERSTORMS CAPABLE OF 
PRODUCING LOCALLY HEAVY RAINFALL AND FLASH FLOODING OVER THE WARNED 
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3826 8815 3817 8748 3778 8728 3768 8742
      3756 8705 3734 8712 3737 8709 3713 8690
      3666 8707 3665 8707 3665 8769 3715 8768
      3754 8802 3761 8838 3791 8838 3795 8960
      3821 8959 3822 8917 3861 8870 3861 8815

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 12:52 PM CDT, 8 hours 12 minutes earlier.

Area forecast discussion, Apr 26, 12:52 PM CDT, 8 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
1252 PM CDT TUE APR 26 2011

.DISCUSSION...
ANOTHER ROUND (OR TWO) OF HEAVY RAIN/SEVERE WEATHER IS ON TAP FOR
TONIGHT-TOMORROW...WITH THE ATMOSPHERE TAKING A BRIEF PAUSE TODAY.
THE POWERFUL UPPER LEVEL JET DIVING INTO AND ACROSS THE SOUTHERN
PLAINS STATES WILL RIP AND CURL NORTHWARD ACROSS MO TONIGHT...THEN
TRANSLATE EASTWARD ACROSS THE MID MS VALLEY TOMORROW. THESE 100+KT
WINDS ALOFT WILL HELP FOCUS/ENHANCE SHOWERS/THUNDERSTORMS INTO ANOTHER
POTENTIAL SVR WX OUTBREAK IN THE FORM OF A BOW ECHO/DAMAGING WINDS
AND/OR SPIN-OFF TORNADOES ACROSS OUR AREA. STRONG MID LEVEL
ASCENT RATES MAY AID IN LARGE HAIL DEVELOPMENT AS WELL. IN
ADDITION...HIGH PW'S AND ABUNDANT LOW LEVEL MOISTURE FUELING WILL
RESULT IN MAX PRECIP EFFICIENCY STORMS...PRODUCING ANOTHER 2-4"
SWATH ACROSS THE AREA...WITH LOCALLY UPWARDS TO 5-6" NOT OUT OF
THE QUESTION. THIS IS IN ADDITION TO ALL THE ALREADY FALLEN RAIN
ON FULLY SATURATED GROUNDS...WITH STORM TOTAL PCPN ESTIMATES
RANGING FROM 3-4" ON THE LOW END ACROSS PORTIONS OF WESTERN
KENTUCKY...TO 10-12" ON THE HIGH END ACROSS PORTIONS OF SOUTHEAST
MISSOURI...SOUTHERN ILLINOIS...AND SOUTHWEST INDIANA. THE ONLY
ENCOURAGEMENT FROM THE HIGH PRECIP ZONE TO COME IS IT MAY FALL
HEAVIEST OVER WESTERN KY/ESP THE PENNYRILE...WHERE TO DATE THE
RELATIVELY LOWER TOTALS HAVE OCCURRED. STILL ALL GROUNDS ARE
SATURATED AND THE FLASH FLOOD WATCH DEFINITIVELY CONTINUES THRU
00Z THURSDAY.

ONE OTHER COMPONENT OF THE INCOMING SYSTEM PARTICULARLY LATE
TONIGHT...THRU TOMORROW AND TOMORROW NIGHT...IS THE LIFT OF THE
DEEPENING SURFACE LOW/ITS TRACK AND THE INCREASED PRESSURE GRADIENT
THAT WILL ACCOMPANY IT. BELIEVE WIND SPEEDS AND GUSTS MAY APPROACH
ADVISORY CRITERIA ACROSS MUCH OF THE AREA...WILL CONTINUE TO
OUTLOOK ON HWO AND HEADLINE IF NECESSARY.

RELIEF OCCURS THURSDAY AND FRIDAY THOUGH A SMALL CHANCE BROUGHT
SOUTH FROM THE PARENT UPPER LEVEL CYCLONE MAY BE POSSIBLE IN
NORTHEASTERN REACHES OF THE FA...QPF SHOULD BE LIGHT. THE NEXT
MORE SIGNIFICANT CHANCE OF PRECIP WILL PAUSE UNTIL SAT PM/SAT
NIGHT/SUNDAY...WHEN ANOTHER BOUNDARY SINKS IN AND STALLS BEFORE
MOVING OUT ON MONDAY. WE'VE RAISED POPS SLIGHTLY IN THIS TIME
FRAME TO ACCOUNT FOR ITS LIKELIHOOD.

&&

.AVIATION...
PREDOMINANT MVFR CONDITIONS WILL PERSIST INTO THE MID AFTERNOON
HOURS. A BREAK IN THE MVFR DECK MAY OCCUR BY MID TO LATE AFTERNOON.
EXPECT CONVECTION TO REDEVELOP BY LATE AFTERNOON AND EARLY EVENING
OVER THE SOUTH. THIS ACTIVITY WILL SPREAD NORTHWARD TO ENCOMPASS THE
ENTIRE REGION BY MIDNIGHT. STRONG THUNDERSTORMS WITH MVFR AND
OCCASIONAL CONDITIONS ARE POSSIBLE OVERNIGHT INTO WEDNESDAY
MORNING...ESPECIALLY IN THE SOUTHEAST.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BALLARD-CALDWELL-
     CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-FULTON-
     GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-MARSHALL-
     MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-WEBSTER.

MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BOLLINGER-BUTLER-
     CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
     RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALEXANDER-
     EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
     JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
     WAYNE IL-WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR GIBSON-PIKE-
     POSEY-SPENCER-VANDERBURGH-WARRICK.

&&
Hazardous weather outlook, Apr 26, 3:22 PM CDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
322 PM CDT TUE APR 26 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-271000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
322 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT. PLEASE REFER TO THE FLASH
FLOOD PRODUCT AND ANY OF THE NUMEROUS ONGOING AREAL FLOOD
WARNINGS FOR MORE INFORMATION REGARDING THIS VERY DANGEROUS
FLOODING SITUATION. REFER TO THE FLASH FLOOD WARNINGS AND
STATEMENTS FOR BUTLER COUNTY MISSOURI REGARDING THE RISK OF THE
LEVEE NEAR POPLAR BLUFF.

THE STORM PREDICTION CENTER OUTLOOKS A MODERATE RISK OF SEVERE
THUNDERSTORMS FOR FAR SOUTHEAST MISSOURI AND FAR SOUTHWEST
KENTUCKY...WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE
REMAINDER OF THE REGION...THROUGH TONIGHT. A PARTICULARLY
DANGEROUS SITUATION TORNADO WATCH IS IN EFFECT FOR MUCH OF WESTERN
KENTUCKY...AND A PORTION OF SOUTHEAST MISSOURI AND FAR SOUTHERN
ILLINOIS...UNTIL 1000 PM. REFER TO THE WATCH FOR MORE DETAILS.

THERE WILL BE TWO PRIMARY ROUNDS OF WEATHER TONIGHT. THE FIRST
ROUND WILL BE WITH A WARM FRONT THAT DEVELOPS AND LIFTS NORTH OUT
OF ARKANSAS. LARGE HAIL AND TORNADOES WILL BE THE PRIMARY SEVERE
WEATHER HAZARDS ASSOCIATED WITH THIS SYSTEM...WITH THE HIGHEST
THREAT TIME PERIOD BEING THROUGH THE EVENING HOURS. THEN LATER
TONIGHT...ANOTHER ROUND OF POTENTIAL SEVERE WEATHER WILL HIT...AS
THE ENTIRE STORM SYSTEM EVOLVES AND SWEEPS ACROSS THE REGION. A
BOW ECHO WITH DAMAGING WINDS AND TORNADOES WILL BE THE PRIMARY
SEVERE HAZARDS LATE TONIGHT. WITH BOTH ROUNDS...ANOTHER 2 TO 4 INCHES
OF HEAVY RAINS CAN BE EXPECTED...WITH UPWARDS TO 5 OR 6 INCHES
LOCALLY A POSSIBILITY...ESPECIALLY IN WESTERN KENTUCKY AND
SPECIFICALLY IN THE PENNYRILE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE POTENTIAL FOR MAJOR TO CATASTROPHIC FLASH FLOODING AND RIVER
FLOODING WILL CONTINUE THROUGH THE WEEK. A FLASH FLOOD WATCH
CONTINUES THROUGH WEDNESDAY AFTERNOON. THIS IS A PARTICULARLY
DANGEROUS SITUATION. PLEASE REFER TO THE FLASH FLOOD PRODUCT AND
ANY ONGOING AREAL FLOOD WARNINGS AND STATEMENTS FOR MORE DETAILS.

THE MODERATE RISK OF SEVERE THUNDERSTORMS CONTINUES WEDNESDAY...
MAINLY OVER WESTERN KENTUCKY AND SOUTHWEST INDIANA...WITH A SLIGHT
RISK OF SEVERE THUNDERSTORMS OVER SOUTHERN ILLINOIS AND SOUTHEAST
MISSOURI.

MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND RIVER
FLOODING WILL ONLY WORSEN WITH THE ADDITIONAL HEAVY RAINFALL. SOME
RIVER CRESTS MAY CHALLENGE HISTORICAL VALUES. FOR MORE
INFORMATION...PLEASE REFER TO OUR RIVER FLOOD PRODUCTS AT OUR WEB
PAGE AT WEATHER.GOV/PAH.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED FOR THE TORNADO WATCH. SPOTTER
ACTIVATION IS LIKEWISE EXPECTED LATER TONIGHT.

In the hours before

Local storm report, Apr 26, 8:12 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
812 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     FUNNEL CLOUD     2 N COBB                37.05N 87.76W
04/26/2011                   CALDWELL           KY   CO-OP OBSERVER

&&

DLL
Local storm report, Apr 26, 8:35 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
835 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HAIL             NORTONVILLE             37.19N 87.46W
04/26/2011  M1.75 INCH       HOPKINS            KY   LAW ENFORCEMENT

            LAW ENFORCEMENT OFFICER SPOTTED GOLF BALL HAIL BETWEEN
            DAWSON SPRINGS AND NORTONVILLE KY

&&

JAYSONW
Local storm report, Apr 26, 8:36 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
836 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             PRINCETON               37.11N 87.88W
04/26/2011  M1.50 INCH       CALDWELL           KY   LAW ENFORCEMENT

&&

JAYSONW
Local storm report, Apr 26, 8:41 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
841 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     HAIL             NORTONVILLE             37.19N 87.46W
04/26/2011  M1.75 INCH       HOPKINS            KY   LAW ENFORCEMENT

&&

JAYSONW
Local storm report, Apr 26, 8:59 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
859 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             DAWSON SPRINGS          37.17N 87.69W
04/26/2011  M1.75 INCH       HOPKINS            KY   PUBLIC

&&

JAYSONW
Local storm report, Apr 26, 9:02 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
902 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FUNNEL CLOUD     MORTONS GAP             37.24N 87.47W
04/26/2011                   HOPKINS            KY   TRAINED SPOTTER

            FUNNEL CLOUD SPOTTED AT MORTONS GAP AND PENNYRILE PARKWAY
            IN HOPKINS CO.

&&

JAYSONW

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:02 PM CDTTornado WarningPAHCaldwell, Crittenden, Livingston, Lyon, Marshall28 min
Apr 26, 7:14 PM CDTSevere Thunderstorm WarningPAHGraves46 min
Apr 26, 7:18 PM CDTSevere Thunderstorm WarningPAHCalloway, Graves, Marshall27 min
Apr 26, 7:28 PM CDTTornado WarningPAHCalloway, Marshall32 min
Apr 26, 7:32 PM CDTSevere Thunderstorm WarningPAHCrittenden, Livingston, Lyon, McCracken, Marshall28 min
Apr 26, 7:40 PM CDTTornado WarningPAHCaldwell, Christian, Lyon, Trigg50 min
Apr 26, 7:49 PM CDTFlash Flood WarningPAHBallard, Caldwell, Calloway, Carlisle, Crittenden, Fulton and 7 more6 hr
Apr 26, 7:55 PM CDTSevere Thunderstorm WarningPAHFulton, Graves, Hickman35 min
Apr 26, 7:59 PM CDTTornado WarningPAHCaldwell, Lyon, Marshall, Trigg46 min
Apr 26, 8:24 PM CDTTornado WarningPAHCaldwell, Christian, Hopkins51 min
Apr 26, 8:41 PM CDTSevere Thunderstorm WarningPAHCaldwell, Hopkins34 min
Apr 26, 8:46 PM CDTTornado WarningPAHChristian, Hopkins, Muhlenberg44 min
Apr 26, 9:06 PM CDTSevere Thunderstorm WarningPAHHopkins, McLean, Webster24 min
Apr 26, 9:14 PM CDTTornado WarningPAHHopkins, McLean, Muhlenberg46 min
Apr 26, 9:39 PM CDTSevere Thunderstorm WarningPAHDaviess, Hopkins, McLean, Muhlenberg51 min
Apr 26, 9:54 PM CDTFlash Flood WarningPAHDaviess6 hr
Apr 26, 10:24 PM CDTSevere Thunderstorm WarningPAHDaviess29 min
Apr 26, 11:44 PM CDTTornado WarningPAHTodd27 min
Apr 27, 1:23 AM CDTSevere Thunderstorm WarningPAHChristian, Todd37 min
Apr 27, 9:10 AM CDTAreal Flood WarningPAHBallard, Caldwell, Calloway, Carlisle, Christian, Crittenden and 16 more48 hr
Apr 27, 1:46 PM CDTFlash Flood WarningPAHCaldwell, Calloway, Christian, Hopkins, McLean, Marshall and 3 more5 hr
Apr 27, 4:43 PM CDTFlash Flood WarningPAHCaldwell, Hopkins6 hr
Apr 27, 5:36 PM CDTFlash Flood WarningPAHDaviess, Henderson, Union6 hr
Apr 27, 1:49 PM CDTSevere Thunderstorm WarningPAHUnion26 min
Apr 27, 2:12 PM CDTSevere Thunderstorm WarningPAHJackson, Union33 min
Apr 27, 2:33 PM CDTSevere Thunderstorm WarningPAHFranklin, Jackson, Jefferson, Perry, Williamson27 min
Apr 27, 3:59 PM CDTTornado WarningPAHAlexander31 min
Apr 27, 4:16 PM CDTTornado WarningPAHJackson, Union29 min
Apr 27, 4:22 PM CDTFlash Flood WarningPAHFranklin, Jackson, Jefferson, Johnson, Perry, Union and 1 more6 hr
Apr 27, 4:25 PM CDTTornado WarningPAHAlexander, Pulaski, Union35 min
Apr 27, 4:44 PM CDTTornado WarningPAHJackson, Union31 min
Apr 27, 4:56 PM CDTTornado WarningPAHFranklin, Johnson, Pulaski, Union, Williamson49 min
Apr 27, 5:35 PM CDTTornado WarningPAHPope, Saline16 min

Nearby

Flash Flood Warnings in Kentucky, 2011Flash Flood Warnings in Illinois, 2011Flash Flood Warnings in Indiana, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.